Browse by Authors and Editors

Up a level
Export as [feed] RSS 1.0 [feed] RSS 2.0
Group by: Item Type | Date | No Grouping
Jump to: 2015
Number of items: 2.

2015

Şimşek, G. and Wu, X. and van der Zee, K.G. and van Brummelen, E.H. (2015) Duality-based two-level error estimation for time-dependent PDEs: application to linear and nonlinear parabolic equations. Computer Methods in Applied Mechanics and Engineering, 288 . pp. 83-109. ISSN 1879-2138

Hilhorst, Danielle and Kampmann, Johannes and Nguyen, Thanh Nam and van der Zee, K.G. (2015) Formal asymptotic limit of a diffuse-interface tumor-growth model. Mathematical Models and Methods in Applied Sciences (M3AS), 25 (6). pp. 1011-1043. ISSN 0218-2025

This list was generated on Wed Aug 21 02:43:11 2019 UTC.